EconPapers    
Economics at your fingertips  
 

Multiple Results to Some Biharmonic Problems

Xingdong Tang and Jihui Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We study a nonlinear elliptic problem defined in a bounded domain involving biharmonic operator together with an asymptotically linear term. We establish at least three nontrivial solutions using the topological degree theory and the critical groups.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/267052.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/267052.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:267052

DOI: 10.1155/2014/267052

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:267052